Tohoku Mathematical Journal

On differentiable manifolds with certain structures which are closely related to almost contact structure, II

Shigeo Sasaki and Yoji Hatakeyama

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 13, Number 2 (1961), 281-294.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244304

Digital Object Identifier
doi:10.2748/tmj/1178244304

Mathematical Reviews number (MathSciNet)
MR0138065

Zentralblatt MATH identifier
0112.14002

Subjects
Primary: 53.52

Citation

Sasaki, Shigeo; Hatakeyama, Yoji. On differentiable manifolds with certain structures which are closely related to almost contact structure, II. Tohoku Math. J. (2) 13 (1961), no. 2, 281--294. doi:10.2748/tmj/1178244304. https://projecteuclid.org/euclid.tmj/1178244304


Export citation

References

  • [1] S. ISHIHARA AND M. OBATA, On manifolds which admit some affine connection, J. of Math. 1(1953), 71-76.
  • [2] S. SASAKI, On differentiate manifolds with certain structures which are closel related to almost contact structure. I, Thoku Math. J., 12(I960)456-476.

See also

  • Part I: Shigeo Sasaki. On differentiable manifolds with certain structures which are closely related to almost contact structure, I. Tohoku Math. J., Volume 12, Number 3 (1960), pp. 459-476.